Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
128 Doctors are Online

Taken pills to abort child, vomiting. Done C-section. Will child be healthy?

hi i was 3months preg when i tried to abort my baby .because the man who father my child has a family off his own and he is not willing to give that up am 22 and i dont want to be i single mom so i tired it. but i took the pills and nothing happen i vomit and did not past any blood 42 weeks and the baby would not come so the doc did a c sec ,,i just need to know if the child will be healthy
Asked On : Tue, 22 May 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
OBGYN 's  Response
Thanks for writing to us.
Since you have tried to abort the baby during the early pregnancy, it can affect the growth of your baby. You need to have detailed level 2 ultrasound scans to be sure that the overall development of the baby is going correctly.
I hope this information has been both informative and helpful for you. You can consult me again directly through my profile URL
Dr. Rakhi Tayal
Answered: Tue, 15 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor